# SDR SWAA2022022531085

- Difficulty date: November 20, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CR AFT EDGE CRACKED AT CORNER / PANEL 195CR CRACK AT THE AFT CORNER WAS REPAIRED IAW SRM 51-70-04-2R-6
